It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Swine Flu (H1N1) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-27-2009, 07:14 AM   #1
Newbie
(female)
 
Join Date: Nov 2009
Posts: 1
justthefactspls HB User
H1N1 and Gravol

Hi, has anyone experienced a worsening of their H1N1 symptoms after taking Gravol for the nausea?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
H1n1, pneumonia, and ards kbowyer24 Swine Flu (H1N1) 21 04-26-2011 04:45 AM
Worrying about H1N1 Infection john1236 Swine Flu (H1N1) 3 03-17-2011 09:41 PM
Should I get an H1N1 vaccine? MyHeart916 Swine Flu (H1N1) 4 01-01-2010 09:24 PM
Need to vent a little Pneumonia/H1N1/??? Matthew103 General Health 12 01-01-2010 06:14 AM
H1N1 Vaccine Side Effects fufu Swine Flu (H1N1) 13 12-19-2009 10:17 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



BVision (3), azkitten (2), redmond (1), Elle1984 (1), mselisa27 (1), Stacyga (1), bob mcnamar (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 12:28 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!